Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

May 15, 2011Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2011, 5:37 PM EDT for Bucks County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2011, 5:37 PM EDT (21:37 UTC)
Expired
May 15, 2011, 6:30 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 93 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WWUS81 KPHI 152137
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT SUN MAY 15 2011

NJZ007-009-PAZ062-068-069-152230-
BUCKS PA-HUNTERDON NJ-MONTGOMERY PA-NORTHAMPTON PA-WARREN NJ-
537 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...
MONTGOMERY...NORTHAMPTON AND WARREN COUNTIES...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF ALLENTOWN...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR DUBLIN...BEDMINSTER AROUND 545
PM...FERNDALE...FERNDALE AROUND 600 PM...ALPHA...BLOOMSBURY AROUND
615 PM AND HARMONY AROUND 630 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM....AS WELL AS 
SMALL HAIL.

LAT...LON 4077 7519 4067 7487 4027 7514 4033 7538

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 4:28 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 15, 4:28 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EDT SUN MAY 15 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER PENNSYLVANIA WILL DRIFT EAST SLIGHTLY
AND THEN STALL AND WEAKEN ON MONDAY. A SECOND LOW PRESSURE SYSTEM
SHOULD FORM ON ITS COLD FRONT OVER THE CAROLINAS MONDAY NIGHT AND
THEN SLOWLY DRIFT NORTHWEST AS IT WEAKENS LATER IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LATE THIS AFTERNOON, WE WERE CARRYING AN UPPER JET OVERHEAD, SOME
MID LEVEL DIFLUENCE, GOOD LOWER LEVEL FRONTOGENESIS WITH A WARM
FRONT THAT HAD BROKEN INTO SOUTHERN AND WESTERN LOCALES AND A
SURFACE LOW AND ASSOCIATED COLD FRONT THAT WERE CLOSING IN FROM
THE WEST, ADVANCING MODERATE BULK SHEAR, DECENT MOISTURE AND
MODERATE INSTABILITY OVER MUCH OF THE SOUTHERN AND WESTERN PARTS
OF THE FORECAST AREA LATE THIS AFTERNOON. WE THEREFORE MAINTAIN
THE FAIRLY HIGH POPS THAT WE WERE CARRYING FOR THE FIRST PART OF
TONIGHT AND ALSO CARRY SOME ENHANCED WORDING SOUTH AND WEST.

THE MODELS ARE NOT AGREEING ON IMPULSES KICKING OUT OF THE H5 LOW
TO THE WEST LATER TONIGHT, BUT WITH THE ACTIVITY OVER VIRGINIA
LATE THIS AFTERNOON WE MIGHT SEE SOME MCV RIDE UP INTO OUR AREA
OVERNIGHT. WE THEREFORE LESSEN BUT DO NOT DROP POPS OVERIGHT. WE
CONTINUE TO LEAN AGAINST THE NAM DEPICTION OF THE PROGRESS OF THE
COLD FRONT AND LOW BEFORE THEY STALL, SO WE LEAN TOWARD MAV
MINIMUM TEMPERATURES WHERE THEY ARE WARMER. WE MENTION FOG UP
NORTH FOR LATER TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
ALTHOUGH THE SURFACE LOW PRESSURE SYSTEM WILL WEAKEN AND THEN
DEVELOP FURTHER SOUTH DURING THIS PERIOD, THE BAROCLINIC ZONE WILL
MOVE VERY LITTLE AS THE CUTOFF LOW DOES NOT MAKE MUCH PROGRESS
EAST (ALTHOUGH IT WILL EVOLVE). IT THEREFORE IS NOT POSSIBLE TO
DO MUCH ABOUT THE REPETITIVE NATURE OF THE FORECAST. WE CAN GO
WITH LOWER CHANCE POPS SOUTHEAST ON MONDAY AS THE MAIN FOCUS FOR
CONVECTION COULD BE THE BAROCLINIC ZONE AND THE SOUTHEAST IS
FURTHEST REMOVED FROM IT.

UNFORTUNATELY, AFTER THAT THE TEMPORARY EVOLUTION OF THE MID
LEVEL LOW INTO A DUAL-CENTERED SYSTEM THAT CAUSES THE SURFACE LOW
TO REDEVELOP TO OUR SOUTH WILL BEGIN TO GENERATE A DEEP FLOW OF
MOISTURE OFF THE SUB-TROPICAL ATLANTIC. THERE SHOULD BE ENHANCED
ISENTROPIC LIFT AND ELEVATED INSTABILITY AND LIKELY MID LEVEL
ENERGY ROTATING AROUND THE VORTEX TO WORK WITH A LOT OF MOISTURE.
THE UPPER JET NEVER REALLY GETS TOO FAR AWAY, EITHER. FROM MONDAY
NIGHT THROUGH WEDNESDAY, WE ARE CARRYING LIKELY TO CATEGORICAL
POPS AND WE HAVE MODERATE QPF VALUES. THESE MAY BE TOO
CONSERVATIVE. IT IS QUITE POSSIBLE THAT FFG AND FFH VALUES WILL
NOT BE OUT OF REACH BY THE TIME WE GET INTO WHAT LOOKS LIKE A VERY
WET PERIOD. THE THREAT PRESENTLY LOOKS TO INCREASE AS ONE MOVES
NORTHEAST THROUGH THE FORECAST AREA.

TEMPERATURES DURING THE PERIOD FAVOR THE HIGHER GUIDANCE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UNSETTLED WEATHER WILL CONTINUE THROUGH, AT LEAST, FRIDAY AS A
DEEP UPPER LOW CONTINUES TO ROTATE OVER THE EASTERN PART OF THE
COUNTRY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY.
THE HIGHEST PROBABILITIES FOR PRECIPITATION WILL BE WEDNESDAY
NIGHT AND WILL GRADUALLY LOWER FROM THERE. THE UPPER LOW IS
FORECAST TO REACH OUR AREA FRIDAY AND THEN DRIFT SLOWLY OFF TO
THE EAST OVER THE WEEKEND. THIS WILL ALLOW DRIER AND MORE
STABLE AIR TO MOVE IN AND LOWER THE THREAT FOR SHOWERS AND/OR
THUNDERSTORMS. THERE COULD STILL BE A FEW LINGERING SHOWERS
FRIDAY NIGHT AND SATURDAY, BUT THEY SHOULD BE FEW AND FAR BETWEEN.
BY SATURDAY NIGHT AND SUNDAY FAIR AND DRY WEATHER WILL RETURN.
TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE PERIOD WITH
DAYTIME HIGHS RANGING FROM THE MID AND UPPER 60S NORTH TO THE
LOWER AND MID 70S SOUTH.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE LOWEST CONDITIONS FROM EARLIER HAVE IMPROVED SOMEWHAT AND SOME
MID-LEVEL DRIER AIR HAS BEEN MOVING FROM S TO N ACROSS THE AREA THIS
MORNING AND INTO THE AFTERNOON. THE IFR CONDITIONS AT KTTN AND KABE
SHOULD IMPROVE TO MVFR SHORTLY. A PERIOD OF MVFR OR TEMPORARY VFR IS
EXPECTED FOR THE REST OF THE AFTERNOON AND EARLY EVENING..THEN THE
ONSHORE FLOW SHOULD IMPROVE AGAIN AND A RETURN BACK TO IFR SHOULD
OCCUR OVERNIGHT. LOWER CIGS AND AREAS OF FOG ARE EXPECTED BY
MORNING. THE EXACT TIMING IS DIFFICULT TO DETERMINE...SO THE MET/MAV
MOS TRENDS WERE FOLLOWED. SLOW IMPROVEMENT EXPECTED MON MORNING.

OUTLOOK...
LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE OHIO VALLEYS THIS
EVENING WILL DRIFT SLOWLY EASTWARD AND AFFECT MUCH OF THE EASTERN
U.S. INTO MOST OF THIS COMING WEEK. AS A RESULT, WE ARE ANTICIPATING
A PROLONGED PERIOD OF UNSETTLED WEATHER WITH PERIODS OF RAIN AND
SHOWERS AS WELL AS SCATTERED THUNDERSTORMS. LOW CEILING AND
VISIBILITY VALUES ARE LIKELY AT TIMES...ESPECIALLY IN HEAVIER
PRECIPITATION.

&&

.MARINE...
WINDS AND SEAS SHOULD CONTINUE TO INCREASE AS A SOUTH TO SOUTHEAST
FLOW BETWEEN LOW PRESSURE TO THE WEST AND A HIGH OVER THE OCEAN
CONTINUES. THE SCA FLAG FOR THE WATERS WILL BE EXTENDED OUT ANOTHER
12 HOURS AND NOW GOES UNTIL 800 AM TUESDAY. THE WINDS AND SEAS WILL
PROBABLY JUSTIFY FURTHER EXTENSION IN TIME WITH UPCOMING FCSTS.
A SCA FLAG FOR THE DEL BAY MAY BE NEEDED MON NIGHT OR TUE AS THE
WINDS BECOME STRONGER.

&&

.TIDES/COASTAL FLOODING...
THE SOUTH TO SOUTHEAST FLOW AND THE APPROACHING FULL MOON HAVE BEEN
ACTING TO KEEP TIDAL DEPARTURES ELEVATED. SEVERAL SPOTS REACHED
MINOR TIDAL FLOODING LEVELS LAST NIGHT...AND THIS SITUATION WILL REMAIN
SIMILAR...OR EVEN WORSEN SLIGHTLY...OVER THE NEXT SEVERAL DAYS. THE
ONSHORE FLOW IS EXPECTED TO STRENGTHEN MARKEDLY TUESDAY INTO
WEDNESDAY...AND THIS TIME FRAME MAY FEATURE THE WORST OF WHATEVER
TIDAL FLOODING OCCURS. A COASTAL FLOOD WATCH MAY EVENTUALLY BE
NEEDED...BUT WILL NOT BE ISSUED NOW WITH LOW CONFIDENCE.

THE COASTAL FLOOD ADVISORY WILL CONTINUE TONIGHT FOR ALL OUR COASTAL
AREAS INCLUDING THE OCEAN FRONT...THE ADJACENT BACK BAYS AND LOWER
DELAWARE BAY...UPPER DELAWARE BAY AND THE LOWER DELAWARE RIVER...AS
WELL AS UPPER CHESAPEAKE BAY. THE ADVISORY WILL BE EXTENDED THROUGH
00Z TUESDAY FOR NOW...BUT WILL LIKELY NEED TO BE EXTENDED AS TIME
PROGRESSES. THE TIMES AROUND HIGH TIDE...ESPECIALLY THE HIGHER OF
THE TWO DAILY HIGH TIDES WHICH WILL BE THE MOST SUSCEPTIBLE TIMES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR NJZ012>014-
     016>027.
DE...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR DEZ001>004.
MD...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR MDZ008-012-
     015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...RPW
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, May 15, 3:57 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT SUN MAY 15 2011

NJZ001-007>010-015-PAZ054-055-062-162000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-
NORTHAMPTON-
357 PM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-026-162000-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
357 PM EDT SUN MAY 15 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY.
THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR
TIDAL FLOODING.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ070-071-
162000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
357 PM EDT SUN MAY 15 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY.
THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR
TIDAL FLOODING.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING.

PAZ060-061-067>069-162000-
BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
357 PM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING.

ANZ450-451-162000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
357 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ452>455-162000-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-162000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
357 PM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 15, 4:47 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT SUN MAY 15 2011

DEZ002>004-152145-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
447 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GEORGETOWN...MOVING NORTH AT
25 MPH. THE THUNDERSTORM WILL BE NEAR MILTON AROUND 500 PM...LEWES
AROUND 515 PM...SLAUGHTER BEACH AROUND 530 PM AND BIG STONE BEACH
AROUND 545 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.

LAT...LON 3861 7547 3902 7533 3902 7532 3898 7529
      3893 7530 3889 7525 3886 7523 3881 7518
      3879 7512 3855 7525

HAYES
Special weather statement, May 15, 4:52 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT SUN MAY 15 2011

NJZ007-PAZ054-055-061-062-069-152200-
BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
452 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...CARBON...LEHIGH...
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF ALLENTOWN...MOVING NORTH AT
20 MPH. THE THUNDERSTORM WILL BE NEAR BETHLEHEM...CATASAUQUA AROUND
500 PM...BATH...CHAPMAN AROUND 515 PM...BELFAST...STOCKERTOWN AROUND
530 PM...WIND GAP...ROSSLAND AROUND 545 PM...SAYLORSBURG AND
STORMVILLE AROUND 600 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL PRODUCE SMALL HAIL.

LAT...LON 4106 7544 4098 7510 4052 7533 4057 7556

HAYES
Special weather statement, May 15, 5:21 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT SUN MAY 15 2011

NJZ001-008>010-152215-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
521 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS...SOMERSET
AND SUSSEX COUNTIES...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF SOMERVILLE...MOVING NORTH AT
25 MPH. THE THUNDERSTORM WILL BE NEAR PEAPACK AND GLADSTONE...FAR
HILLS AROUND 530 PM...MENDHAM...SUCCASUNNA AROUND 545 PM...WHARTON...
DOVER AROUND 600 PM...LAKE TELEMARK AND GREEN POND AROUND 615 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.

LAT...LON 4116 7441 4109 7449 4104 7449 4105 7444
      4104 7443 4102 7442 4101 7437 4056 7458
      4061 7481 4121 7466

HAYES
Special weather statement, May 15, 5:23 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT SUN MAY 15 2011

NJZ010-012-013-015-019-020-PAZ069-152230-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
523 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR CROSSWICKS...ALLENTOWN
AROUND 530 PM...WINDSOR...EDINBURG AROUND 545 PM...HIGHTSTOWN...TWIN
RIVERS AROUND 600 PM...DAYTON...ROSSMOOR AROUND 615 PM...EAST
BRUNSWICK AND NORTH BRUNSWICK AROUND 630 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.

LAT...LON 4001 7460 4009 7481 4057 7455 4048 7434
      4047 7433 4048 7432 4044 7424

HAYES
Special weather statement, May 15, 5:33 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT SUN MAY 15 2011

PAZ054-055-060>062-152230-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
533 PM EDT SUN MAY 15 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
BERKS...CARBON...LEHIGH...MONROE AND NORTHAMPTON COUNTIES...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES NORTH OF READING...MOVING
NORTH AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR HAMBURG...
LENHARTSVILLE AROUND 545 PM...WANAMAKERS...CLAUSSVILLE AROUND 600
PM...NEW TRIPOLI...JORDAN VALLEY AROUND 615 PM...NEW MAHONING AND
SUMMIT HILL AROUND 630 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
IN ADDITION...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH
THESE STORMS.

LAT...LON 4058 7610 4060 7605 4059 7603 4064 7600
      4074 7578 4084 7594 4088 7598 4093 7597
      4096 7587 4089 7549 4032 7568 4042 7616

HAYES
Special weather statement, May 15, 5:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT SUN MAY 15 2011

NJZ007-009-PAZ062-068-069-152230-
BUCKS PA-HUNTERDON NJ-MONTGOMERY PA-NORTHAMPTON PA-WARREN NJ-
537 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...
MONTGOMERY...NORTHAMPTON AND WARREN COUNTIES...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF ALLENTOWN...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR DUBLIN...BEDMINSTER AROUND 545
PM...FERNDALE...FERNDALE AROUND 600 PM...ALPHA...BLOOMSBURY AROUND
615 PM AND HARMONY AROUND 630 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM....AS WELL AS
SMALL HAIL.

LAT...LON 4077 7519 4067 7487 4027 7514 4033 7538

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:46 PM EDTSpecial Weather StatementPHICape May, Cumberland, Gloucester, Salem89 min
May 15, 12:52 AM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Hunterdon, Mercer, Somerset and 1 more83 min
May 15, 1:19 AM EDTSpecial Weather StatementPHIAtlantic, Cape May86 min
May 15, 2:23 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean2 hr
May 15, 2:33 PM EDTSpecial Weather StatementPHICumberland57 min
May 15, 3:23 PM EDTSpecial Weather StatementPHIMercer, Middlesex67 min
May 15, 3:37 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Somerset53 min
May 15, 3:57 PM EDTSpecial Weather StatementPHICumberland63 min
May 15, 4:39 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset66 min
May 15, 5:21 PM EDTSpecial Weather StatementPHIMorris54 min
May 15, 5:23 PM EDTSpecial Weather StatementPHIMercer, Middlesex67 min
May 15, 5:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren59 min
May 15, 6:41 PM EDTSpecial Weather StatementPHISussex, Warren64 min
May 15, 6:49 PM EDTSpecial Weather StatementPHIMorris, Somerset56 min
May 15, 7:41 PM EDTSpecial Weather StatementPHISussex64 min
May 15, 2:26 PM EDTSpecial Weather StatementPHIBerks64 min
May 15, 2:46 PM EDTSpecial Weather StatementPHISchuylkill59 min
May 15, 2:55 PM EDTSpecial Weather StatementPHIDelaware65 min
May 15, 3:30 PM EDTSpecial Weather StatementPHIBerks60 min
May 15, 3:39 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh44 min
May 15, 4:14 PM EDTSpecial Weather StatementPHILehigh61 min
May 15, 4:19 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh56 min
May 15, 4:31 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia59 min
May 15, 4:35 PM EDTSpecial Weather StatementPHILehigh55 min
May 15, 4:52 PM EDTSpecial Weather StatementPHINorthampton68 min
May 15, 5:03 PM EDTSevere Thunderstorm WarningPHILehigh, Monroe, Northampton57 min
May 15, 5:33 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh57 min
May 15, 6:39 PM EDTSpecial Weather StatementPHIBerks66 min
May 15, 7:20 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
May 15, 7:28 PM EDTSpecial Weather StatementPHIDelaware, Montgomery, Philadelphia62 min
May 15, 7:37 PM EDTSpecial Weather StatementPHIBerks53 min
May 14, 8:58 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot92 min
May 14, 9:46 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot89 min
May 14, 10:43 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's92 min
May 15, 7:47 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot58 min
May 15, 12:04 AM EDTSpecial Weather StatementPHISussex56 min
May 15, 4:47 PM EDTSpecial Weather StatementPHISussex58 min
May 15, 6:40 PM EDTSpecial Weather StatementPHINew Castle65 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.